# SDR SWAA2023112724727

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 68,073 hours, 35,411 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY ESCAPE SLIDE PRESSURE GAUGE BELOW LIMITS.<[01] REMOVED AND REPLACED AFT ENTRY DOOR ESCAPE SLIDE REF MM 25-66-01.
